# SDR 95ZZZX2912

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851JB
- Make and model: Boeing 707369C
- Aircraft serial: 20084
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

OXO -  FLT 405 - KMIA/KMIA - REJECTED TAKEOFF NR 2 ENGINE STALLED ONCE.  INSPECTED ENGINE NR 2, BLEED VALVE FOR OPERATION, LUBRICATED, FOUND GOOD, REMOVED OIL FILTER (MAIN) FOUND CLEAN, NO METAL CHIPS, NOT DIRTY.  DRAINED FUEL TRAP OF FUEL CONTROL UNIT.  REINSTALLED OIL FILTER, REFILLED OIL (5 QUARTS), CHECKED ENGINE RUN-UP, PARAMETERS NORMAL.  AROUND ENGINE, NO OIL LEAKS.  NO OTHER DISCREPANCY OBSERVED.  REFERENCE MM CHAPTER 71-5-0.  (X)
